Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Two Kinds of Multiple Wave Solutions for the Potential YTSF Equation and a Potential YTSF-Type Equation

Journal of Applied Nonlinear Dynamics 1(1) (2012) 51--58 | DOI:10.5890/JAND.2012.01.001

Abdul-Majid Wazwaz

Department of Mathematics, Saint Xavier University, Chicago, IL 60655, USA

Download Full Text PDF



n this work, we study the (3+1)-dimensional YTSF equation and a YTSF-type equation. We derive two kinds of multiple wave solutions for each equation. The simplified form of the direct method will be used to conduct the analysis.


  1. [1]  Wazwaz, A.M. (2008),Multiple-soliton solutions for the Calogero-Bogoyavlenskii-Schiff, JimboMiwa and YTSF equations, Appl. Math. Comput., 203, 592-597.
  2. [2]  Wazwaz,A.M. (2008), New solutions of distinct physical structures to high-dimensional nonlinear evolution equations, Appl. Math. Comput., 196, 363-370.
  3. [3]  Kobayashi, T. and K. Toda (2006), The PainlevĂ© test and reducibility to the canonical forms for higherdimensional soliton equations with variable-coefficients, Symm. Integr. and Geom.:Methods and Applications, 2, 1-10.
  4. [4]  Kadomtsev, B.B. and Petviashvili, V.I. (1970), On the stability of solitary waves in weakly dispersive media, Sov. Phys. Dokl., 15, 539-541.
  5. [5]  Yu, S.J., Toda, K., Sasa, N., and Fukuyama, T. (1998), N soliton solutions to the Bogoyavlenskii-Schiff equation and a quest for the soliton solution in (3+1) dimensions, J. Phys. A: Math. Gen., 31, 3337-3347.
  6. [6]  Tang, X.Y., and Liang,Z.F. (2006), Variable separtion solutions for the (3+1)-dimensional Jimbo-Miwa equation, Phys. Lett. A, 351, 398-402.
  7. [7]  Hu, X.-B., Wang, D.-L., Tam, H.-W., and Xue,W.-M. (1999). Soliton solutions to the Jimbo-Miwa equation and the Fordy-Gibbons-Jimbo-Miwa equation, Phys. Lett. A, 262, 310-320.
  8. [8]  Liu, X.-Q., and Jiang, S. (2004), New solutions of the (3+1)-dimensional Jimbo-Miwa equation, Appl. Math. Comput., 158, 177-184.
  9. [9]  Wang, D., Sun, W., Kong, C., and Zhang, H. ( 2007), New extended rational expansion method and exact solutions of Boussinesq equation and Jimbo-Miwa equations, Appl. Math. Comput., 189, 878-886.
  10. [10]  Kichenassamy, S. and Olver, P. (1992), Existence and nonexistence of solitary wave solutions to higher-order model evolution equations, SIAM J. Math. Anal., 23(5), 1141-1166.
  11. [11]  HeremanW. and Nuseir, A. (1997), Symbolic methods to construct exact solutions of nonlinear partial differential equations, Mathematics and Computers in Simulation, 43, 13-27.
  12. [12]  Wazwaz,A.M. (2009), Partial Differential Equations and Solitary Waves Theorem, Springer and HEP, Berlin- Beijing.
  13. [13]  Wazwaz, A.M. (2007),New solitons and kinks solutions to the Sharma-Tasso-Olver equation, Appl. Math. Comput., 188, 1205-1213.
  14. [14]  Wazwaz, A.M. (2007), New solitary wave and periodic wave solutions to the (2+1)-dimensional Nizhnik- Novikov-Veselov system, Appl. Math. . Comput., 187, 1584-1591.